# SDR DXTA2024031411200

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N240QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6146
- Aircraft time: 3,027 hours, 1,726 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Binding
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

WHEN OPENING AND CLOSING THE MAIN CABIN DOOR, THE IS A LOUD BINDING/GRINDING NOISE FROM THE DOOR CABLES. ITS LOUD ENOUGH TO HEAR OVER AN APU RUNNING NEXT TO US.  FOUND MCD HINGE WAS THE SOURCE OF THE NOISE. CLEANED AND LUBRICATED HINGE. OPS CHECK OF MCD IAW CL-650 MM 52-11-00.
